# SDR IPXA2017041416133

- Difficulty date: March 31, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: NBA604017
- Part serial: 059
- Condition: Eroded
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  RADOME EXTERIOR SKIN  ERODED.   REMOVED AND REPLACED THE RADOME IAW AMM 53-51-01.
